| Catalog Number |
2C8851 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device manufacturer address 1: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system nitroglycerin set was leaking around the priming chamber where the line connected.This was observed during an unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H10: the device was received for evaluation.A visual inspection was performed using the naked eye which revealed the assembly of the tubing into drip chamber was not according to specification since there was a low assembly.Pressure, clear passage under water, and priming tests were performed and the results were not satisfactory because a leak was observed between the assembly of the tubing and the drip chamber.The reported condition was verified.The cause of the condition was manufacturing related due to an improper manual assembly since there was a low assembly at the joint of the tubbing and the drip chamber.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.